MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. CARESITE®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. CARESITE®; SET, ADMINISTRATION, INTRA
Catalog Number 470103
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: it was reported that the product leaked blood.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) used sample was returned for evaluation.The returned extension set was connected to a 3ml syringe.The removable caresite was not returned with the set.Visual examination of the returned sample noted no visual defects.The set was tested for leakage, and leakage was found at the female luer.Closer examination of the set revealed a vertical crack on the green luer.Therefore, the reported defect was confirmed.No other defects were noted.The exact root cause could not be determined at this time.However, incidents of cracked leaking valves can be caused by several factors, including but not limited to the product being subjected to aggressive solvents/drugs, excessive mechanical stresses (over-tightening), or other various unforeseen circumstances during the clinical application.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non- conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
CARESITE®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key8320125
Report Number9614279-2019-00013
Device Sequence Number16523134
Product Code FPA
UDI-Device Identifier04046964298592
UDI-Public04046964298592
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K083723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Catalogue Number470103
Device Lot Number0061568011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2019
Initial Date Received by Manufacturer 01/31/2019
Supplement Date Received by Manufacturer01/31/2019
Initial Report FDA Received Date02/08/2019
Supplement Report FDA Received Date03/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1